Alert archive / Florida / Small Craft Advisories in 2025
Small Craft Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 23, 2025, 2:15 PM EST. It took effect at Jan 24, 2025, 3:15 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2025, 2:15 PM EST (19:15 UTC)
- In effect from
- Jan 24, 2025, 3:15 AM EST
- Expired
- Jan 25, 2025, 3:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
601 WHUS72 KMLB 231915 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 215 PM EST Thu Jan 23 2025 AMZ550-242000- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250124T0900Z/ /O.NEW.KMLB.SC.Y.0013.250124T2100Z-250125T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 215 PM EST Thu Jan 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 3 AM EST SATURDAY... * WHAT...For the first Small Craft Advisory, northwest winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. For the second Small Craft Advisory, northwest winds around 20 knots with gusts up to 25 knots and seas 4 to 6 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...For the first Small Craft Advisory, until 4 AM EST Friday. For the second Small Craft Advisory, from 4 PM Friday to 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-242000- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-250125T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 215 PM EST Thu Jan 23 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WHAT...Northwest winds 20 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-570-572-575-242000- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-250125T1400Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 215 PM EST Thu Jan 23 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SATURDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...Until 9 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
292 WHUS72 KMLB 240815 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 315 AM EST Fri Jan 24 2025 AMZ550-250800- /O.CAN.KMLB.SC.Y.0012.000000T0000Z-250124T0900Z/ /O.EXT.KMLB.SC.Y.0013.250124T0815Z-250125T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 315 AM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WHAT...North to northwest winds 15 to 20 knots with gusts up to 30 knots and seas 4 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-572-575-250900- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-250125T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 315 AM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... * WHAT...North to northwest winds 15 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia- Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 1 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-250900- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-250125T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 315 AM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...North to northwest winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-250800- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 315 AM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WHAT...North to northwest winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
608 WHUS72 KMLB 241858 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 158 PM EST Fri Jan 24 2025 AMZ575-252100- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-250125T2100Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 158 PM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-250800- /O.CON.KMLB.SC.Y.0013.000000T0000Z-250125T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 158 PM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WHAT...North winds around 20 knots with gusts up to 25 knots and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-250800- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 158 PM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 3 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-572-251800- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 158 PM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Volusia- Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 1 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-251500- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 158 PM EST Fri Jan 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
417 WHUS72 KMLB 250804 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 304 AM EST Sat Jan 25 2025 AMZ550-250915- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-250125T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 304 AM EST Sat Jan 25 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should still exercise caution through early this morning for northerly winds around 15 to 20 knots and seas up to 6 feet. $$ AMZ552-250915- /O.EXP.KMLB.SC.Y.0012.000000T0000Z-250125T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 304 AM EST Sat Jan 25 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should still exercise caution through early this morning for northerly winds around 15 to 20 knots and seas up to 6 feet. $$ AMZ555-572-251800- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 304 AM EST Sat Jan 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northeast winds 10 to 20 knots with gusts up to 25 knots and seas 5 to 8 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Volusia- Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-251500- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 304 AM EST Sat Jan 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northeast winds 10 to 20 knots with gusts up to 25 knots and seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ575-252100- /O.CON.KMLB.SC.Y.0012.000000T0000Z-250125T2100Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 304 AM EST Sat Jan 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northeast winds 10 to 20 knots with gusts up to 25 knots and seas 5 to 8 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 1:19 PM EST, 56 minutes earlier. Its key messages:
- Issued at 442 AM EST Thu Jan 23 2025
- Light to moderate showers increasing across the area today, with drier conditions forecast Friday and into the weekend.
- Colder than normal conditions continue through late week/early weekend, with a gradual warm-up then forecast Sunday and next week.
- Lows in the 30s and 40s forecast for both Friday and Saturday mornings, with lowest wind chill values in the mid 20s and 30s.
- Hazardous surf and marine conditions continue through late week.
Area forecast discussion, Jan 23, 1:19 PM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
119 PM EST Thu Jan 23 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 442 AM EST Thu Jan 23 2025
- Light to moderate showers increasing across the area today, with
drier conditions forecast Friday and into the weekend.
- Colder than normal conditions continue through late week/early
weekend, with a gradual warm-up then forecast Sunday and next
week.
- Lows in the 30s and 40s forecast for both Friday and Saturday
mornings, with lowest wind chill values in the mid 20s and 30s.
- Hazardous surf and marine conditions continue through late week.
&&
.PREVIOUS DISCUSSION...
Issued at 442 AM EST Thu Jan 23 2025
Today-Friday...Weak low pressure is forecast to develop off the
southeast FL coast and lift N/NE through the day today and
eventually farther offshore through late week as trough aloft
approaches and eventually crosses Florida late Friday into Friday
night. High pressure will gradually build eastward across the
northern Gulf coast through this time, with northerly flow toward
the surface persisting across the area and wind speeds remaining
somewhat elevated. This will continue to transport colder air into
the region, and keep temperatures well below normal through late
week.
Scattered to numerous light showers mostly persist across the waters
and portions of the coast early this morning, with some areas of
drizzle also occurring in the stratus across east central Florida.
Coverage of lighter showers should begin to increase closer to
daybreak and into the morning across east central Florida (PoPs up
to 50-60 percent) as S/SW flow off the surface from around 850-700mb
continues to transport moisture northward and increases isentropic
lift. This light to at times moderate shower activity will then
continue through the afternoon and gradually diminish and shift
offshore into tonight as drier air builds down into region. Dry
conditions then prevail Friday into Friday night.
As mentioned previously, colder than normal temperatures will
persist through late week. Cloudy, showery conditions will keep
highs in the upper 40s to low 50s near to northwest of the I-4
corridor and in the mid 50s to low 60s farther southeast, except
potentially reaching the mid 60s along the Treasure Coast. Colder
air then remains reinforced into Friday, with highs in the mid to
upper 50s across the entire area on Friday.
Nighttime/early morning temps will remain very chilly, with lows
tonight in the 30s and 40s. Temps may reach near freezing with
areas of frost developing in normally colder locations across far
northern Lake and northwest Volusia counties. Northerly winds
around 10 mph will produce wind chill values as low as the mid
20s and 30s across much of the area. A Cold Weather Advisory has
been issued for Lake, Volusia, Seminole and Orange counties
tonight through early morning Friday where lowest wind chill
values of 25 to 30 degrees are forecast. Coldest night will be
into Friday night/early Saturday, where freezing temperatures and
frost will be more likely for areas northwest of I-4, with mid 30s
to upper 30s then forecast for much of the rest of east central
Florida, except low/mid 40s along the immediate coast, south of
the Cape. Wind chill values as low as the mid 20s to mid 30s are
forecast for early Saturday morning, and another Cold Weather
Advisory will likely be needed for a larger portion of east
central Florida.
Saturday-Thursday...High pressure builds into the southeast this
weekend keeping dry conditions in place and veering low level winds
onshore. This will lead to a gradual rise in temperatures after the
cold start to Saturday. Highs will still be below normal into
Saturday afternoon, reaching into the 60s, except upper 50s northern
Volusia County. Lows Saturday night then not as cold, but still in
the 40s across much of the area, and upper 30s across normally
colder locations northwest of I-4. Highs on Sunday will be a little
closer to normal, in the upper 60s to low 70s, except low/mid 60s
along the Volusia County coast. Lows then fall to the mid 40s to mid
50s Sunday night.
Warming trend then continues into next week as high pressure settles
farther southward across the area. Mostly dry conditions look to
persist through the extended, with highs either near to slightly
above normal in the 70s and lows in the upper 40s to 50s.
&&
.MARINE...
Issued at 442 AM EST Thu Jan 23 2025
Hazardous boating conditions will persist across the waters through
late week. Weak low pressure developing off the southeast Florida
coast will increase northerly winds to 20-25 knots across the
adjacent Atlantic today, with a strong to fresh northerly breeze
then persisting through Friday into Friday night as low shifts
toward the north-northeast. Seas will range from 7-10 feet today,
and decrease slightly across the nearshore waters to 4-6 feet on
Friday, but still remain up to 7-9 feet in the gulf stream waters.
A Small Craft Advisory continues across the entire waters through
today into late tonight, and then persists for the offshore
waters through Friday. However, additional extensions will likely
be needed through at least Friday night.
High pressure then builds into the southeast U.S. this weekend and
farther southward across the area early next week, with boating
conditions gradually improving. Winds become E/NE into the weekend
and diminish to 10-15 knots Saturday and 5-10 knots Sunday. Seas
will still be up to 5-7 feet over the gulf stream early Saturday,
but will fall to 3-5 feet into Saturday night and 2-4 feet Sunday.
&&
.AVIATION...
(18Z TAFs)
Issued at 118 PM EST Thu Jan 23 2025
TAFs begin with primarily IFR/LIFR CIGs with a weak trough over the
SW Atlantic to the ESE of ECFL. Scattered showers with BR are expected
over ECFL mainly this afternoon/early evening. CIGs are forecast to
gradually improve overnight with MVFR/IFR CIGs forecast into SAT AM.
VFR conditions are forecast over ECFL after 14-15Z SAT (except for
KSUA). Breezy N winds at 10-16mph with gusts up to 15-25mph are forecast.
&&
.FIRE WEATHER...
Issued at 442 AM EST Thu Jan 23 2025
Friday...A drier airmass building southward into the area will lead
to min RH values as low as the upper 30s to low 40s along and north
of the I-4 corridor Friday afternoon. Northerly winds will be around
10 mph across the interior and around 15 mph and gusty along the
coast in the afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 35 55 35 59 / 20 0 0 0
MCO 38 55 35 62 / 20 0 0 0
MLB 40 57 39 63 / 30 0 0 0
VRB 44 60 42 67 / 30 0 0 0
LEE 34 55 33 60 / 10 0 0 0
SFB 36 56 34 61 / 20 0 0 0
ORL 37 55 36 62 / 20 0 0 0
FPR 43 59 40 66 / 20 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory from 3 AM to 9 AM EST Friday for FLZ041-
044>046-141-144.
Freeze Warning from 3 AM to 9 AM EST Friday for FLZ041-044.
AM...Small Craft Advisory until 4 AM EST Friday for AMZ550-552-555.
Small Craft Advisory until 7 PM EST Friday for AMZ570-572-575.
&&
DISCUSSION...Fehling
AVIATION...LawHazardous weather outlook, Jan 23, 9:51 AM EST, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 951 AM EST Thu Jan 23 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-240000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 951 AM EST Thu Jan 23 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .EXCESSIVE COLD IMPACT... Very chilly conditions forecast tonight into early Friday morning, with lows in the 30s and 40s across the area. Near freezing temperatures and frost development are forecast for normally colder locations across far northern Lake and northwest Volusia counties. Northerly winds around 10 mph will make it feel even colder, with A Cold Weather Advisory in effect from 3 AM to 9 AM Friday across Lake, Volusia, Orange and Seminole counties for wind chill values as low as the mid 20s to around 30 degrees. Elsewhere across east central Florida, wind chill values will fall into the 30s to low 40s through early Friday morning. .RIP CURRENT AND SURF IMPACT... A high risk of life-threatening rip currents, rough surf and a strong southward flowing longshore current will exist at all central Florida Atlantic beaches today into tonight. Entering the water is highly discouraged. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. .WIND AND SEA IMPACT... North to northwest winds increasing up to 20 to 25 knots across the waters today through tonight, and seas up to 7 to 10 feet will produce hazardous boating conditions. A Small Craft Advisory remains in effect across the entire coastal waters of east central Florida. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds and seas are forecast to remain hazardous for small craft through late week. The coldest temperatures of the week will occur Friday night into Saturday morning, with widespread lows in the 30s forecast, except low to mid 40s for the immediate coast, south of the Cape. Freezing temperatures will be possible north of Greater Orlando. Wind chill values as low as the mid 20s and 30s are forecast over much of east central Florida through early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Leahy
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 2:26 AM EST | Cold Weather Advisory | MLB | Lake, Orange, Seminole, Volusia | 31 hr |
| Jan 23, 1:00 PM EST | Freeze Warning | MLB | Lake, Volusia | 20 hr |
| Jan 23, 1:28 PM EST | Freeze Watch | MLB | Lake, Volusia | 13 hr |
Nearby
Small Craft Advisories in Florida, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.